Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Candesartan cause hair loss?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2182 Questions

default
Posted on Fri, 16 Nov 2018 in Hypertension and Heart Disease
Question: I started Candesartan two days ago to lower my high blood pressure.
I am afraid of hair loss as has been experienced by others when taking amlodipine and losartan.
My Question: Does Candesartan cause hair loss or thinning of the hair?
doctor
Answered by Dr. Bhanu Partap 51 minutes later
Brief Answer:
No, it’s not.

Detailed Answer:

Hello Ma’am,

After going through the medical details provided by you I understand your concern about your health and I would like to assure you that hair fall or thinning of hairs is not a documented or known side effect of Candesartan.

You can safely use it. Also, do not change your medicine without the advice of your treating doctor.

Hope to have been helpful.

Kind regards,
Dr. Bhanu Partap, Cardiologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on